MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 58MM G; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 58MM G; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 110031013 28mm i.D.46mm o.D.Size g bearing 65931637.11-301310 arcos con sz a hi 50mm 660188860 11-301015 arcos sts dist stem 15x250mm 695960.110024465 g7 dual mobility liner 46mm g 66036116.00625006535 bone screw self-tapping 6.5 mm dia.35 mm length j7520783.00625006530 bone screw self-tapping 6.5 mm dia.30 mm length j7728764.00625006525 bone screw self-tapping 6.5 mm dia.25 mm length j7709996.00625006525 bone screw self-tapping 6.5 mm dia.25 mm length j7426212.00625006525 bone screw self-tapping 6.5 mm dia.25 mm length j7698880.00625006520 bone screw self-tapping 6.5 mm dia.20 mm length 65624267.00625006525 bone screw self-tapping 6.5 mm dia.25 mm length j7736903.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip procedure.Subsequently, the patient was revised for unknown reasons nearly two months post implantation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: a1, a2, a3, b5, d4, g3, g6, h2, h4.
 
Event or Problem Description
It was reported the patient underwent three thrs.The patient was initially implanted with zimmer biomet products on an unknown date.Subsequently, the patient was revised due to subsidence.The taperloc stem was explanted.The patient was revised to a cemented avenir stem.The second revision was due to infection.The patient was revised to a temporary antibiotic spacer and then to a permanent arcos stem.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: b5, g3, g6, h2, h6.
 
Event or Problem Description
It was reported the patient underwent three thrs.The patient was initially implanted with zimmer biomet products on an unknown date.Subsequently, the patient was revised due to subsidence.The taperloc stem was explanted.The patient was revised to a cemented avenir stem.The second revision was due to infection.The patient was revised to a temporary antibiotic spacer and then to a permanent arcos stem.The patient was revised for a third time due to infection.The surgeon explanted the existing implant, cleaned the infection side, and implanted a new component.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h6, h10.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, implanted products are not identified as the source or contributing to the reported infection.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 OSSEOTI MULTIHOLE 58MM G
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20367974
Report Number0001825034-2024-02334
Device Sequence Number6860208
Product Code LPH
UDI-Device Identifier00887868356056
UDI-Public(01)00887868356056(17)331011(10)66195456
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110010267
Device Lot Number66195456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/18/2024
11/19/2024
01/10/2025
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/05/2024
12/13/2024
01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale